Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Joint pain in hands and legs. Treatment?

HELLO DOCTOR, I am M.Venkatesh from hyderabad suffering from Bone joints pains in hands fingers and in legs knees, past some months this pain occuring once or thrice in a month, when i take some pain killer tablets, i get relief , now i want to take permanent cure for this, so please do advice for me . Thanks M.Venkatesh
Asked On : Sun, 22 Apr 2012
Answers:  2 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
dear one
welcome to H C M
as it may be a serious problem, please do not ignore it.get it properly examined by an orthopedic surgeon,take some analgesics,,calcium ,b complex tablets,also go for blood investigation-rheumatoid arthritis must be ruled out.
dr s k gupta
ortho surgeon
Answered: Thu, 17 May 2012
I find this answer helpful
Orthopaedic Surgeon Dr. Narendra Punjwani's  Response
Hi, To guide you properly I need some details about you. Age, your job, duration of the pains (since when you are suffering), any other disease. Thanks, Dr. Narendra.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor